Header menu link for other important links
Second Hankel Determinant for a Certain Subclass of Bi-univalent Functions
Published in Springer Science and Business Media LLC
Volume: 15
Issue: 3
In this paper, we introduce a subclass of analytic and bi-univalent functions in the open unit disk. Here, we give upper bound estimates for the second Hankel determinant of the functions that belong to this class. Some interesting applications and conclusions of the results obtained in this paper are also discussed. © 2018, Springer International Publishing AG, part of Springer Nature.
About the journal
JournalData powered by TypesetMediterranean Journal of Mathematics
PublisherData powered by TypesetSpringer Science and Business Media LLC
Open Access0